MAUDE Adverse Event Report: US ENDOSCOPY ULTRAMATRIX; ULTRASOUND ENDOSCOPE BALLOON

US ENDOSCOPY ULTRAMATRIX; ULTRASOUND ENDOSCOPE BALLOON
Model Number USBOR
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that when the ultramatrix eus balloons were placed at the end of their endoscope, only half of the image was displayed on their display monitor.Facility personnel utilized another balloon to complete the procedure which resulted in a short procedure delay.No report of injury.
 
Additional Manufacturer Narrative
The ultramatrix eus balloon subject of the reported event is being returned to the supplierfor evaluation.Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.

Brand Name
ULTRAMATRIX
Common Device Name
ULTRASOUND ENDOSCOPE BALLOON
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key24471361
Report Number1528319-2026-00019
Device Sequence Number21409702
Product Code ODG
UDI-Device Identifier00724995180775
UDI-Public(01)00724995180775(11)250415(17)280415(10)OR53
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUSBOR
Device Catalogue NumberUSBOR
Device Lot Number(10)OR53, (10)OR54
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown